A simple proof for a theorem of chase
Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 45-49.
@article{RSMUP_1985__74__45_0,
     author = {Huber, Martin},
     title = {A simple proof for a theorem of chase},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {45--49},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {74},
     year = {1985},
     zbl = {0583.20042},
     mrnumber = {818714},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1985__74__45_0/}
}
Huber, Martin. A simple proof for a theorem of chase. Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 45-49. http://archive.numdam.org/item/RSMUP_1985__74__45_0/

[C] S. Chase, On group extensions and a problem of J. H. C. Whitehead, in Topics in Abelian Groups, pp. 173-197, Chicago: Scott, Foresman and Co., 1963. | MR 169881

[DS] K. Devlin - S. Shelah, A weak version of ♦ which follows from 2N0 < 2N1, Israel J. Math., 29 (1978), pp. 239-247. | MR 469756 | Zbl 0403.03040

[EH] P. Eklof - M. Huber, On the rank of Ext, Math. Z., 174 (1980), pp. 159-185. | EuDML 173004 | MR 592913 | Zbl 0424.20051

[F] L. Fuchs, Infinite Abelian Groups, Vol. I, London, New York, Academic Press, 1970. | MR 255673 | Zbl 0209.05503

[HHS] H. Hiller - M. Huber - S. Shelah, The structure of Ext(A, Z) and V = L, Math. Z., 162 (1978), pp. 39-50. | EuDML 172712 | MR 492007 | Zbl 0366.20041

[S1] S. Shelah, Infinite abelian groups. Whitehead problem and some constructions, Israel J. Math., 18 (1974), pp. 243-256. | MR 357114 | Zbl 0318.02053

[S2] S. Shelah, A compactness theorem for singular cardinals, free algebras, Whitehead problem and transversals, Israel J. Math., 21 (1975), pp. 319-349. | MR 389579 | Zbl 0369.02034

[S3] S. Shelah, On uncountable abelian groups, Israel J. Math., 32 (1979), pp. 311-330. | MR 571086 | Zbl 0412.20047